# SDR SWIA200312608

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 23,238 hours, 32,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1041
- Condition: Failed
- Location: Emergency Light
- Part time: 7,057 hours, 9,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT 3 TIMES DURING THE FLIGHT SOME OF THE EMERGENCY LIGHTS ILLUMINATED FOR 30-60 SEC BEFORE GOING OUT.  NO ABNORMAL INDICATIONS IN THE COCKPIT.  REPLACED FORWARD ELBP BATTERY PACK.  OPS CHECKS GOOD.  S/N OFF: 1041-02/92.
